Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



A priori estimates and unique continuation theorems for second order parabolic equations

Author: Raymond Johnson
Journal: Trans. Amer. Math. Soc. 158 (1971), 167-177
MSC: Primary 35.62
MathSciNet review: 0277897
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that solutions of second-order linear parabolic equations subject to global constraint satisfy an a priori estimate which has among its consequences that if a solution of such an equation vanishes on the characteristic $ t = T$ and satisfies the global constraint, it vanishes identically.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35.62

Retrieve articles in all journals with MSC: 35.62

Additional Information

Keywords: Second-order parabolic equations, a priori estimates, unique continuation, backwards in time, global constraint, fundamental solution
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society